R. Avanzi, M. J. Jacobson, J. , and R. Scheidler, Efficient divisor reduction on hyperelliptic curves, Advances in Mathematics of Communications, pp.261-279, 2010.
DOI : 10.3934/amc.2010.4.261

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. G. Cantor, Computing in the Jacobian of a hyperelliptic curve, Mathematics of Computation, vol.48, issue.177, pp.95-101, 1987.
DOI : 10.1090/S0025-5718-1987-0866101-0

H. Cohen, A Course in Computational Algebraic Number Theory, 1996.
DOI : 10.1007/978-3-662-02945-9

H. Cohen, G. Frey, R. Avanzi, C. Doche, T. Lange et al., Handbook of Elliptic and Hyperelliptic Curve Cryptography, 2006.
DOI : 10.1201/9781420034981

C. Costello and K. Lauter, Group Law Computations on Jacobians of Hyperelliptic Curves, Selected Areas in Cryptography, pp.92-117, 2011.
DOI : 10.1007/s00145-009-9038-1

X. Ding, Acceleration of Algorithm for the Reduced Sum of Two Divisors of a Hyperelliptic Curve, Information Computing and Applications, pp.177-184, 2011.
DOI : 10.1137/S0097539702408636

A. Enge and P. Gaudry, A general framework for subexponential discrete logarithm algorithms, Acta Arithmetica, vol.102, issue.1, pp.83-103, 2002.
DOI : 10.4064/aa102-1-6

URL : https://hal.archives-ouvertes.fr/inria-00512717

G. Frey, Applications of Arithmetical Geometry to Cryptographic Constructions, Proceedings of the Fifth International Conference on Finite Fields and Applications, pp.128-161, 2001.
DOI : 10.1007/978-3-642-56755-1_13

P. Gaudry, F. Hess, and N. Smart, Constructive and destructive facets of Weil descent on elliptic curves, Journal of Cryptology, vol.44, issue.1, pp.19-46, 2002.
DOI : 10.1007/s00145-001-0011-x

URL : https://hal.archives-ouvertes.fr/inria-00512763

P. Gaudry, E. Thomé, N. Thériault, and C. Diem, A double large prime variation for small genus hyperelliptic index calculus, Mathematics of Computation, vol.76, issue.257, pp.475-492, 2007.
DOI : 10.1090/S0025-5718-06-01900-4

URL : https://hal.archives-ouvertes.fr/inria-00000897

L. Imbert, M. J. Jacobson, J. , and A. Schmidt, Fast ideal cubing in imaginary quadratic number and function fields, Advances in Mathematics of Communications, vol.4, issue.2, pp.237-260, 2010.

M. J. Jacobson, J. , R. E. Sawilla, H. C. Williams, I. And et al., Efficient ideal reduction in quadratic fields, International Journal of Mathematics and Computer Science, vol.1, pp.83-116, 2006.

M. J. Jacobson, J. , R. Scheidler, and A. Stein, Fast arithmetic on hyperelliptic curves via continued fraction expansions, Advances in Coding Theory and Cryptology of Series on Coding Theory and Cryptology, pp.201-244, 2007.
DOI : 10.1142/9789812772022_0013

M. J. Jacobson, J. , and A. J. Van-der-poorten, Computational Aspects of NUCOMP, Algorithmic Number Theory -ANTS-V, volume 2369 of Lecture Notes in Computer Science, pp.120-133, 2002.
DOI : 10.1007/3-540-45455-1_10

M. J. Jacobson, J. , and H. C. Williams, Solving the Pell Equation, CMS Books in Mathematics, 2009.

D. E. Knuth, The Art of Computer Programming Seminumerical Algorithms, 1997.

N. Koblitz, Elliptic curve cryptosystems, Mathematics of Computation, vol.48, issue.177, pp.203-209, 1987.
DOI : 10.1090/S0025-5718-1987-0866109-5

N. Koblitz, Hyperelliptic cryptosystems, Journal of Cryptology, vol.2, issue.4, pp.139-150, 1989.
DOI : 10.1007/BF02252872

V. Miller, Use of Elliptic Curves in Cryptography, Lecture Notes in Computer Science, vol.218, pp.417-426, 1986.
DOI : 10.1007/3-540-39799-X_31

M. Musson, Another Look at the Gaudry, Hess and Smart Attack on the Elliptic Curve Discrete Logarithm Problem, Dept. of Mathematics and Statistics, 2011.

K. Nagao, Improving Group Law Algorithms for Jacobians of Hyperelliptic Curves, Algorithmic number theory, pp.439-447, 2000.
DOI : 10.1007/10722028_28

V. Shoup, NTL: A Library for doing Number Theory. Software, 2010.

E. Teske, An Elliptic Curve Trapdoor System, Journal of Cryptology, vol.19, issue.1, pp.115-133, 2006.
DOI : 10.1007/s00145-004-0328-3

M. D. Velichka, M. J. Jacobson, J. , and A. Stein, Computing discrete logarithms on highgenus hyperelliptic curves over even characteristic finite fields, 2013.